World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×

System Upgrade on Tue, May 28th, 2024 at 2am (EDT)

Existing users will be able to log into the site and access content. However, E-commerce and registration of new users may not be available for up to 12 hours.
For online purchase, please visit us again. Contact us at customercare@wspc.com for any enquiries.
International Journal of Theoretical and Applied Finance cover

Volume 18, Issue 08 (December 2015)

No Access
VALUATION OF OPTIONS ON OIL FUTURES UNDER THE 3/4 OIL PRICE MODEL
  • 1550050

https://doi.org/10.1142/S0219024915500508

No Access
OPTION PRICING BASED ON A LOG–SKEW–NORMAL MIXTURE
  • 1550051

https://doi.org/10.1142/S021902491550051X

No Access
OPTION PRICING WITH A LEVY-TYPE STOCHASTIC DYNAMIC MODEL FOR STOCK PRICE PROCESS UNDER SEMI-MARKOVIAN STRUCTURAL PERTURBATIONS
  • 1550052

https://doi.org/10.1142/S0219024915500521

No Access
MAX–MIN OPTIMIZATION PROBLEM FOR VARIABLE ANNUITIES PRICING
  • 1550053

https://doi.org/10.1142/S0219024915500533

No Access
THE STRESS-DEPENDENT RANDOM WALK
  • 1550054

https://doi.org/10.1142/S0219024915500545

Open Access
ASYMPTOTIC ARBITRAGE IN THE HESTON MODEL
  • 1550055

https://doi.org/10.1142/S0219024915500557

No Access
JOINING THE HESTON AND A THREE-FACTOR SHORT RATE MODEL: A CLOSED-FORM APPROACH
  • 1550056

https://doi.org/10.1142/S0219024915500569